# SDR AALA200801954

- Difficulty date: July 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 27,282 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T750/25JUL DFW TO LGA.  CREW REPORTED ANTI-SKID INOPERATIVE INDICATION AFTER TAKE OFF.  LANDED JFK WITHOUT INCIDENT DUE TO LONGER RUNWAY.  REPLACED ANTI SKID AUTO BRAKE CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
